American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] H. M. Farkas, J. Y. Kaminski and E. Yakubov. A nonsingular $Z_3$ curve of genus $4$. Contemporary Mathematics 627 (2014) 69-90.
Book volume table of contents   
View Article: PDF

[2] Tatsuki Hayama. Kato-Usui partial compactifications over the toroidal compactifications of Siegel spaces. Contemporary Mathematics 608 (2014) 143-155.
Book volume table of contents   
View Article: PDF

[3] Eduardo Cattani and Aroldo Kaplan. Algebraicity of Hodge loci for variations of Hodge structure. Contemporary Mathematics 608 (2014) 59-83.
Book volume table of contents   
View Article: PDF

[4] Sampei Usui. A study of mirror symmetry through log mixed Hodge theory. Contemporary Mathematics 608 (2014) 285-311.
Book volume table of contents   
View Article: PDF

[5] Matt Kerr. Notes on the representation theory of $SL_{2}(\mathbb{R})$. Contemporary Mathematics 608 (2014) 173-198.
Book volume table of contents   
View Article: PDF

[6] Matt Kerr. Cup products in automorphic cohomology: The case of $Sp_{4}$. Contemporary Mathematics 608 (2014) 199-233.
Book volume table of contents   
View Article: PDF

[7] Scott O. Wilson. Addendum to ``Conformal cochains''. Trans. Amer. Math. Soc. 365 (2013) 5033-5033.
Abstract, references, and article information   
View Article: PDF

[8] Clifford J. Earle and Albert Marden. Holomorphic plumbing coordinates. Contemporary Mathematics 575 (2012) 41-52.
Book volume table of contents   
View Article: PDF

[9] Daniel Allcock, James A. Carlson and Domingo Toledo. The moduli space of cubic threefolds as a ball quotient. Memoirs of the AMS 209 (2011) MR 2789835.
Book volume table of contents   

[10] Scott O. Wilson. Conformal cochains. Trans. Amer. Math. Soc. 360 (2008) 5247-5264. MR 2415073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Hosono, B. H. Lian and S.-T. Yau. Maximal degeneracy points of GKZ systems. J. Amer. Math. Soc. 10 (1997) 427-443. MR 1423031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Azniv Kasparian. The variations of Hodge structure of maximal dimension with associated Hodge numbers $h\sp {2,0}>2$ and $h\sp {1,1}=2q+1$ do not arise from geometry . Trans. Amer. Math. Soc. 347 (1995) 4985-5007. MR 1290721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Eduardo Cattani, Pierre Deligne and Aroldo Kaplan. On the locus of Hodge classes . J. Amer. Math. Soc. 8 (1995) 483-506. MR 1273413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William M. Faucette. Harmonic volume, symmetric products, and the Abel-Jacobi map . Trans. Amer. Math. Soc. 335 (1993) 303-327. MR 1075380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David R. Morrison. Mirror symmetry and rational curves on quintic threefolds: a guide for mathematicians . J. Amer. Math. Soc. 6 (1993) 223-247. MR 1179538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Subhashis Nag. A period mapping in universal Teichm\"uller space . Bull. Amer. Math. Soc. 26 (1992) 280-287. MR 1121571.
Abstract, references, and article information   
View Article: PDF

[18] James A. Carlson. Hypersurface variations are maximal. II . Trans. Amer. Math. Soc. 323 (1991) 177-196. MR 978385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Carlos T. Simpson. Harmonic bundles on noncompact curves . J. Amer. Math. Soc. 3 (1990) 713-770. MR 1040197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James A. Carlson and Domingo Toledo. Variations of Hodge structure, Legendre submanifolds, and accessibility . Trans. Amer. Math. Soc. 311 (1989) 391-411. MR 974782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] James A. Carlson. Erratum to: ``Bounds on the dimension of variations of Hodge structure'' . Trans. Amer. Math. Soc. 299 (1987) 429. MR 869421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James A. Carlson. Bounds on the dimension of variations of Hodge structure . Trans. Amer. Math. Soc. 294 (1986) 45-64. MR 819934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jerome William Hoffman. The Hodge theory of stable curves. Memoirs of the AMS 51 (1984) MR 756175.
Book volume table of contents   

[24] Robert D. M. Accola. On defining equations for the Jacobian locus in genus five . Proc. Amer. Math. Soc. 89 (1983) 445-448. MR 715863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] K. Chakiris. A Torelli theorem for simply connected elliptic surfaces with a section and $p_g \geqslant 2$. Bull. Amer. Math. Soc. 7 (1982) 227-232. MR 656200.
Abstract, references, and article information   
View Article: PDF

[26] Ron Donagi. The tetragonal construction. Bull. Amer. Math. Soc. 4 (1981) 181-185. MR 598683.
Abstract, references, and article information   
View Article: PDF

[27] Eduardo Cattani and Aroldo Kaplan. On the local monodromy of a variation of Hodge structure. Bull. Amer. Math. Soc. 4 (1981) 116-118. MR 590823.
Abstract, references, and article information   
View Article: PDF

[28] Shu Yin Hwang Ma. Periods of iterated integrals of holomorphic forms on a compact Riemann surface . Trans. Amer. Math. Soc. 264 (1981) 295-300. MR 603764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Kenneth N. Chakiris. Counterexamples to global Torelli for certain simply connected surfaces. Bull. Amer. Math. Soc. 2 (1980) 297-299. MR 555265.
Abstract, references, and article information   
View Article: PDF

[30] H. P. Mckean and E. Trubowitz. Hill's surfaces and their theta functions. Bull. Amer. Math. Soc. 84 (1978) 1042-1085. MR 508448.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 33 found      Go to page: 1 2